Can I Take Herbal Sleeping Pills With Paracetamol & Actifed?

I have a very bad cold and sore throat, and haven’t slept for two nights.
Could I take Actifed (contains: Tripolidine hydrochloride, Pseudoephedrine hydrchloride & lactose), paracetamol and some herbal sleeping pills together?
The sleeping pills only contain extracts of passionflower, hops and valerian.
Thanks..

One thought to “Can I Take Herbal Sleeping Pills With Paracetamol & Actifed?”

Leave a Reply